# SDR IPXA2015080491990

- Difficulty date: August 4, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- Aircraft time: 4,601 hours, 1,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND PILOTS EVAS SPONGY AND TOP OF CASE NOT FITTING SECURE.  PILOTS EVAS REMOVED UPON FURTHER INSPECTION, FOUND PART UNSERVICABLE, REMOVED FROM ACFT.   INSTALLED NEW EVAS UNIT IN CAPTAIN`S POSITION IAW AMM 25-69-00-400-801C3.
